This is a patient-to-patient forum for questions and support regarding Chlamydia issues such as: Causes, Chlamydia in Women, Exams and Tests, Medications, Prevention, Research, Risks, Support, Surgery, Symptoms, Treatments, What to ask your doctor.
White chunky discharge and burning, yeast-like symptoms - Chlamydia?
I have posted a question before in this board, and the answers were very helpful. I appreciate all of the help, but need to ask another.
I was diagnosed with Chlamydia and took the 1-day powder, and felt fine afterwards. (Before, I had symptoms like pain during urination and itching/burning in the rectal and vaginal opening). Weeks have passed, and I just got the results back from a test taken a week ago that said I was still Positive. I'm not sure if it's a false positive, or if the medicine just didn't work, but I'm going to go into the doctor's to check anyway.
However, today I'm experiencing new symptoms. My discharge is white chunks, and the vaginal opening burns. Deeper inside the vagina, discharge still looks relatively normal (clear, not chunky) but around the opening and the first inch or so in, there's white chunks.
This looks like typical Yeast, but I have been doing literally every prevention method out there to prevent it for months now (I used to have a tendency to get them often). I eat vegetables and snack on carrots instead of chips.
Anything that yeast could like, such as beer or ice cream, is a very rare treat.
Both my soap and laundry detergent is of the scentless and colorless "sensitive skin" type. I take GNC acidophilus vitamin pills twice daily, and eat Pro-biotic yogurt as a snack almost daily. My pants/underwear are well washed, heat dried and are not too small or tight to fit me.
In short, my body is very well protected against Yeast infections and it would be very strange to suddenly have another infection of that nature when I should be so guarded against it. Could these symptoms be a part of the Chlamydia? There's no odor, so I doubt it's BV.
They might be. The yeast might also be from the antibiotics, if this is indeed yeast.
Its helpful to keep all your questions to one thread, but I did check your old threads, and it looks like you took the meds around the first week in Aug. Its a really good possibility that you have a false positive now, as it can take a few weeks to test negative. The tests are very sensitive, and might be picking up on dead chlamydia DNA.
If its been less than a month since you took the meds, you might want to wait until a month has passed, and then re-test for chlamydia. You should definitely check with your doctor though - you do have symptoms that bear checking out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.